# SDR A6WA200740635

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FOLDING STEP (UPPER) HINGE CORRODED.  PAX DOOR FOLDING STEP HINGE INSTALLED IAW SRM 51-41-00.  (M)
